International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 3, Pages 459-462
The Diophantine equation , II
Department of Mathematics, Royal Holloway University of London, Surrey, Egham TW20 0EX, UK
Received 19 June 1998
Copyright © 1999 J. H. E. Cohn. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
New results regarding the full solution of the diophantine equation in positive integers are obtained. These support a previous conjecture, without providing a complete proof.